# SDR SWAA2024061490020

- Difficulty date: May 25, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64350
- Aircraft time: 19,616 hours, 10,085 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 642BB PLATE AT RT WING 2024-340198<[01] REPLACED PLATE ON ACCESS PANEL 642BB AT RT WING IAW B737-800 SRM 51-40-02 AND SRM 51-10-02.;[02] REPLACED PLATE ON ACCESS PANEL 642BB AT RT WING IAW B737-800 SRM 51-40-02 AND SRM 51-10-02.
